# SDR DHL200080225C

- Difficulty date: December 6, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK; VERTICAL STABILIZER REAR SPAR TO FITTING CRACKED 2 INCHES, 2 RT 320.230. REMOVED FITTING IAW SRM 51-1-21 PG 1, CLEANED,TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, INSTALLED FITTING IAW SRM 51-1-21 PG 1. REF: N/R 2342.
